[Ibogaine] star here :)

Randy Faulconer bicuitboy714 at gmail.com
Thu Sep 26 02:47:16 CDT 2013


Star, just have somebody that knows what ia what in cahoots with ya. i
can think of somebody that wwe know whowould help u any time. wonder
who that would be.

       stay in touch
            Randy

On 9/25/13, star ray <earthshealing at hotmail.com> wrote:
> I have done ibogaine a few times and the ONLY time I had no nausea was when
> I took it with Benadryl,  it was a miracle.  It blocks some receptors in the
> stomach, that is as much as I know.  I was at the peak of the experience and
> i was like "WOW, no nausea at all" Sorry to be disgusting but I always have
> trouble with my bowels,  passed some parasites... it kills them, it is
> amazing, amazing stuff for healing the body. IN ADDITION my liver enzymes
> have been normal since my last treatment 2 1/2 years ago and my viral load
> (I have hep c) has remained low,  So i was mostly treating for my liver in
> the past.  I never had a heavy duty addiction problem, to some it might not
> seem to be a problem, to me it did .. oh whatever!! :)  I screwed up bottom
> line, due to body pain.
> Yes Val, I have 40 vicoprohen, hopefully that will do it,  and I have some
> ultram so I can switch over, I have the date set to stop sub.. 11-20,
> although that could change as I also have a right to change my mind
> .....hahahah......I may do some TA boosters instead,  I am still
> contemplating it... UGH, I hate boosters..........who knows maybe i can keep
> tapering down to nothing before then, that is my plan.  I would like to only
> take a 1/2 dose of HCL and maybe some boosters after.  With the small amount
> that i am on, which may be smaller (.25 mg presently)  by the time I get
> off. I think this might work, any comments would be appreciated. Most people
> jump off at 1 mg,  ALL i can say is NEVER AGAIN
>
> peace to all STAR
>


More information about the Ibogaine mailing list